Об инвариантных подгруппах в конечной группе

П.Е. Дюбюк

Matematiceskij sbornik

  • Volume: 49, Issue: 2, page 285-300
  • ISSN: 0368-8666

How to cite


Дюбюк, П.Е.. "Об инвариантных подгруппах в конечной группе." Matematiceskij sbornik 49.2 285-300. <http://eudml.org/doc/65125>.

author = {Дюбюк, П.Е.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {rus},
number = {2},
pages = {285-300},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об инвариантных подгруппах в конечной группе},
url = {http://eudml.org/doc/65125},
volume = {49},

AU - Дюбюк, П.Е.
TI - Об инвариантных подгруппах в конечной группе
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 49
IS - 2
SP - 285
EP - 300
LA - rus
KW - Group theory
UR - http://eudml.org/doc/65125
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.